# SDR ALGA201308017578

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- System (JASC): 6220 · Main Rotor Head
- Part: Servo
- Part number: 7662009805111
- Part serial: B34502051
- Condition: Flaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SERVO HAD THE NR 2 CRANK BOLT INSTALLED LOOSELY.  ON DISASSEMBLY OF THE SERVO, PLASMA COATING WAS DISCOVERED IN ALL INTERNAL LOCATIONS.
